Alert archive / Maine / Small Craft Advisories in 2011
Small Craft Advisory 113, NWS Gray, ME
NWS Gray, ME issued this small craft advisory at Dec 31, 2011, 10:44 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 31, 2011, 10:44 AM EST (15:44 UTC)
- Expired
- Dec 31, 2011, 3:10 PM EST
- In force
- 4 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
322 WHUS71 KGYX 311544 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1044 AM EST SAT DEC 31 2011 ANZ150-312100- /O.NEW.KGYX.SC.Y.0113.111231T1544Z-111231T2100Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- 1044 AM EST SAT DEC 31 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ES
1 follow-up statement
759 WHUS71 KGYX 312010 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 310 PM EST SAT DEC 31 2011 ...THE SMALL CRAFT ADVISORY FOR THE EASTERN OPEN WATERS HAS BEEN CANCELLED THIS AFTERNOON WHILE A GALE WATCH HAS BEEN POSTED FOR ALL OF THE COASTAL WATERS OF WESTERN MAINE AND NEW HAMPSHIRE FOR MONDAY... .LOW PRESSURE PRODUCING FAIRLY STRONG ONSHORE WINDS OVER THE EASTERN WATERS WAS MOVING TO THE NORTHEAST CAUSING THE WINDS TO DROP BELOW SMALL CRAFT ADVISORY THRESHOLDS OVER THE OPEN WATERS EAST OF PORTLAND. WINDS AND SEAS WILL BE RELATIVELY QUIET UNTIL A COLD FRONT MOVES THROUGH BRINGING IN GUSTY SOUTHWEST WINDS ON MONDAY. WIND GUSTS COULD REACH GALE FORCE ON MONDAY PROMPTING THE NATIONAL WEATHER SERVICE TO ISSUE A GALE WATCH. ANZ150-011115- /O.CAN.KGYX.SC.Y.0113.000000T0000Z-111231T2100Z/ /O.NEW.KGYX.GL.A.0014.120102T1200Z-120103T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- 310 PM EST SAT DEC 31 2011 ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 30 KT WITH GUSTS OF 35 TO 40 KT. SEAS 3 TO 9 FEET...HIGHEST WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED... BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ151>154-011115- /O.NEW.KGYX.GL.A.0014.120102T1200Z-120103T0000Z/ PENOBSCOT BAY-PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 310 PM EST SAT DEC 31 2011 ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 30 KT WITH GUSTS OF 35 TO 40 KT. SEAS 3 TO 9 FEET...HIGHEST WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED... BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Dec 31, 9:27 AM EST, 1 hour 17 minutes earlier.
Area forecast discussion, Dec 31, 9:27 AM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
927 AM EST SAT DEC 31 2011
.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS NEW ENGLAND TODAY...FORCING A WARM
FRONT TO STALL. THE LOW WILL MOVE OUT TO SEA AS A RIDGE OF HIGH
PRESSURE BUILDS TO THE EAST COAST TONIGHT. THE HIGH WILL SLIDE
OFFSHORE SUNDAY. LOW PRESSURE OVER EASTERN CANADA WILL DRIVE A
STRONG TRAILING COLD FRONT ACROSS THE AREA EARLY MONDAY
ACCOMPANIED BY A FEW SNOW SHOWERS. SHARPLY COLDER WEATHER ARRIVES
TUESDAY AS AN ARCTIC COLD FRONT CROSSES THE AREA...MARKED BY A
FEW SNOW SHOWERS AND MOUNTAIN SNOW SQUALLS. HIGH PRESSURE WILL
BUILD EAST ACROSS THE REGION TUESDAY NIGHT AND WEDNESDAY. A WARM
FRONT WILL APPROACH FROM THE GREAT LAKES ON THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
925 AM...12Z KGYX RAOB SHOWS THE SHALLOW COLD AIR WEDGE...LESS
THAN 1000 FT IN DEPTH...WITH SURFACE TEMPERATURES AT OR BELOW
FREEZING BUT PLUS 5C (41F) AT TOP OF THE INVERSION. SURFACE
BOUNDARY EXTENDS NORTHWARD INTO THE MID COAST WITH TEMPERATURES
ABOVE FREEZING THERE IN EASTERLY FLOW. MEANWHILE THE REST OF THE
AREA HAS COLD AIR DAMMING AND A LIGHT NORTHERLY FLOW WITH SURFACE
TEMPERATURES NEAR OR BELOW FREEZING. SURFACE TEMPERATURES WILL BE
SLOW TO RISE ABOVE FREEZING AND WE WILL SEE AT LEAST SEVERAL MORE
HOURS OF LIGHT FREEZING RAIN AS WELL AS POCKETS OF SLEET. I
EXPANDED ADVISORY TO INCLUDE MUCH OF THE COAST...AND EXTENDED THE
DURATION OF THE ADVISORY AS WELL BY SEVERAL HOURS. 1ST PERIOD
GRIDS WERE ADJUSTED BASED ON RADAR TRENDS AS WELL AS THE MESONET.
610 AM...JUST SOME TWEAKS TO POPS/TEMPS THRU MID-MORNING...BUT
BULK OF FORECAST REMAINS THE SAME. POCKETS OF FZRA /OR UP/
STARTING TO BREAK OUT OVER WRN AND NRN NH INTO WRN ME MTNS...WITH
PRECIP TO THE S AND E HAVING A HARDER TIME GETTING ITSELF
TOGETHER. 06Z MAV TEMPS SUGGEST STILL A SLOW GO ON RISING TEMPS
NEAR THE COAST FOR THE NEXT HOUR OR TWO...BUT THEN A QUICK RISE
REACHING 37F BY 15Z AT BOTH PWM/KPSM...AND MODEL MASS FIELDS ALSO
SUPPORT A RAPID BREAKDOWN OF THE DAMMING BETWEEN 12Z AND 18Z.
PREVIOUSLY...NO CHANGES TO CURRENT WINTER WX ADV...AS TEMPS ARE
STILL NOT SHOWING ANY SIGNS OF RISING...EXCEPT RIGHT ALONG THE
SHORE OF PENOBSCOT BAY /KRKD IS 36F/. ALSO SEEING N-NE WINDS
PERSISTING AT MESONET SITES DOWN IN THE NECKS OF THE MID COAST W
OF PENOBSCOT BAY...AS THE COLD AIR DAMMING HOLDS FOR NOW. NEXT
ISSUE IS PRECIP...WHICH HAS BEEN SCARCE IN MANY SPOTS UP TILL
NOW...HOWEVER...STARTINT SEE PRECIP FILL IN TO OUR S AND W AS MID
LVL TROUGH DEEPENS A BIT AND SECONDARY WEAK SFC LOW BEGINS TO SHOW
ITSELF S OF LONG ISLAND. SYNOPTICALLY...THIS MAKES THE GFS A
BETTER MATCH...ALTHOUGH ITS QPF MAY BE A BIT HIGH...ESPECIALLY IN
THE SOUTH. SO...EXPECTING PRECIP TO TRACK INTO CENTRAL/NRN NH AND
INTO WRN ME MTNS BEFORE SUNRISE...WHERE DAMMING WILL HOLD WELL
INTO THE MORNING...SO FREEZING RAIN LOOKS TO LINGER UNTIL MIDDAY N
OF THE NH LAKES REGION AND THE MTNS OF WESTERN ME. PRECIP LOOKS TO
REACH INTO INTERIOR COASTAL PLAIN AND FOOTHILLS OF ME AROUND
DAYBREAK...WITH A FEW HOURS OF OCCNL LIGHT FZRA EXPECTED BEFORE
TEMPS WARM ABOVE FZING BY MID-MORNING. ICING HERE LOOKS VERY
LIGHT...BUT EVEN A LITTLE WILL MAKE ROADS SLIPPERY.
DURING THE AFTERNOON...WHEN TEMPERATURE WILL BE ABOVE
FREEZING...THE SECONDARY LOW SHOWS SOME SIGNS OF DEEPENING...WHICH
COULD BRING A SURGE OF STEADIER LIGHT RAIN TO THE MID COAST AND
FAR ERN ZONES INTO THE AFTERNOON. OTHERWISE THE THREAT OF SHRA
WILL REMAIN THRU MOST OF THE DAY...WITH AND OUTSIDE CHC OF SOME
CLRING IN SRN NH BEFORE SUNSET. ELSEWHERE IT LOOKS TO REMAIN
CLOUDY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
THE LOW TRACKS ACROSS NOVA SCOTIA TONIGHT...AND BRINGS IN SOME
WEAK NW FLOW...WHICH COULD PRODUCE A FEW SHSN THIS EVE IN THE
MOUNTAINS...WHILE DOWNSLOPE AREAS ON THE COASTAL PLAIN WILL CLEAR
OUT MID TO LATE EVENING. AIR MASS BEHIND THIS SYSTEM IS WARMER
THAN THE AIR AHEAD OF IT...SO LOWS TONIGHT WILL BE ABOVE
NORMAL...MAINLY IN THE MID 20S TO LOW 30S. HIGH PRES BUILDS IN
LATE...MAKING FOR A DRY AND MILD NEW YEARS DAY...WHICH WILL START
OFF M/SUNNY...WITH INCREASING CLOUDS IN THE AFTERNOON.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
STRONG COLD FNT DRIVES THRU CWA VERY EARLY IN THE PERIOD. EXPECT
THIS TO BE ACCOMPANIED BY SCT SHRA/SN QUICKLY CHANGING TO ALL
SHSN. BEST CHC FOR SHSN AND ANY MEASURABLE SNFL WILL BE ACROSS THE
HIGHER TERRAIN...CLOSER TO THE MAIN FORCING. WITH CAA...MON WILL
BE A GUSTY DAY AS MIXING HGTS INCREASE AND HELP TAP STRONG WSWLY
FLOW ALOFT. WILL HAVE TO WATCH FOR A PERIOD OF NEAR 40 KT GUSTS
DURING THE DAY MON...THOUGH GUIDANCE CAN SOMETIMES BE TOO BULLISH
IN THESE SCENARIOS. STG LOW PRES CUTTING THRU CANADA SUGGESTS THIS
SIGNAL MAY VALID.
BRUNT OF COLD AIR DELAYS UNTIL LATE MON/EARLY TUE...WHEN ARCTIC
FNT DRIVES THRU. EXPECT MAGNITUDE OF CAA TO PROVIDE TO PROVIDE FOR
SCT SHSN OR SQUALLS. ALSO EXPECT A NON-DIURNAL TEMP TREND FOR
TUE...AS MON NGT LOWS SHOULD BE CLOSE TO TUE HIGHS. TEMPS SHOULD
AT THE MOST SHOULD HOLD STEADY...BUT MORE LIKELY FALL A FEW
DEGREES DURING THE DAY. THE SECOND FROPA SHOULD ALSO PROVIDE A
REINVIGORATING SHOT OF FORCING FOR THE UPSLOPE SHSN. POINT
SOUNDINGS JUST N OF THE RIDGELINE OF THE WHITE MTNS SUGGEST A
SHARP INCREASE IN LIFT WITH THE ARCTIC FNT. AMPLE LLVL MOISTURE
AND LOWERING DENDRITIC GROWTH ZONE WILL LIKELY PROVIDE EXCELLENT
SNOW GROWTH AND RESULTING RATIOS SHOULD BE GREATER THAN THE GYX
CWA AVERAGE OF 13 TO 1. LLVL MOISTURE AND CROSS BARRIER FLOW
LINGERS INTO EARLY WED BEFORE HIGH PRESSURE AND DRIER AIR BRINGS
AN END TO THE MTN SHSN. DESPITE VERY COLD AIR WORKING INTO THE
REGION TUE NGT...MIN TEMPS SHOULD BE TEMPERED BY ABUNDANT CLOUD
COVER AND PCPN.
HIGH PRES SETTLING OVERHEAD BY WED NGT WILL MAKE FOR ANOTHER VERY
COLD NGT...POSSIBLY AS COLD OR COLDER THAN TUE NGT. HIGH PRES WILL
SLIDE S AND E OF THE AREA THU...ALLOWING THE NRN STREAM TO BRUSH
THE REGION WITH A COUPLE WEAK WAVES. MOST LIKELY SCENARIO IS FOR
SCT MTN SHSN WITH AN INCREASE IN CLOUDS ELSEWHERE.
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM...IFR LINGER THRU MOST OF THE DAY WITH A PERIOD OF
FZRA AWAY FROM THE COAST THIS MORNING. SOME GRADUAL IMPROVEMENT TO
MVFR POSSIBLE MID TO LATE AFTERNOON...BUT A RETURN TO VFR IS NOT
EXPECTED UNTIL LATE THIS EVENING. VFR WILL CONTINUE THROUGH SUNDAY.
LONG TERM...MVFR CONDS IN SHSN OR SHRA WITH COLD FROPA. W WINDS
INCREASE BEHIND THE FNT...GUSTING AOA 25 KT. LATE MON INTO TUE
ARCTIC COLD FNT CROSSES THE AREA...WITH MORE MVFR TO IFR CONDS
POSSIBLE IN SHSN OR SQUALLS. WINDS BECOME NW...CONTINUED GUSTY.
&&
.MARINE...
SHORT TERM...WINDS AND SEAS REMAIN MOSTLY BELOW SCA LEVELS THRU
THE SHORT TERM AS A WRM FNT PUSHES THRU TODAY. FOLLOWED BY LOW
PRES MOVING JUST N OF THE WATERS THIS AFTERNOON...AND ACROSS NOVA
SCOTIA TONIGHT. HIGH PRES BUILD IN LATE TONIGHT INTO SUNDAY.
LONG TERM...GALE CONDS POSSIBLE...ESPECIALLY OUTSIDE THE BAYS...AS
COLD FNT CROSSES THE WATERS EARLY MON.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
MEZ007>009.
WINTER WEATHER ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
MEZ012>014-018>022.
WINTER WEATHER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
MEZ023>025.
NH...WINTER WEATHER ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
NHZ001>004.
WINTER WEATHER ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
NHZ005>010.
WINTER WEATHER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
NHZ013-014.
MARINE...NONE.
&&
ESHazardous weather outlook, Dec 31, 10:28 AM EST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 1028 AM EST SAT DEC 31 2011 MEZ007>009-NHZ001>004-011530- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- 1028 AM EST SAT DEC 31 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ012>014-018>022-NHZ005>010-011530- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD- 1028 AM EST SAT DEC 31 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ023>025-NHZ013-014-011530- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 1028 AM EST SAT DEC 31 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ026>028-011530- LINCOLN-KNOX-COASTAL WALDO- 1028 AM EST SAT DEC 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-011530- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1028 AM EST SAT DEC 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 31, 5:03 AM EST, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 503 AM EST SAT DEC 31 2011 MEZ023>028-NHZ013-014-311230- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH... TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...SALEM...DERRY... EXETER...PORTSMOUTH...HAMPTON 503 AM EST SAT DEC 31 2011 ...SLIPPERY TRAVEL POSSIBLE EARLY THIS MORNING... TEMPERATURES REMAIN BELOW FREEZING THIS MORNING AT MOST COASTAL LOCATIONS AWAY FROM THE IMMEDIATE SHORELINE...AND AREAS OF FOG AND LIGHT DRIZZLE HAVE DEVELOPED IN THIS AREA. THIS COULD RESULT IN PATCHES OF BLACK ICE ON UNTREATED ROADWAYS. MOTORISTS SHOULD EXERCISE CAUTION IF TRAVELING THIS MORNING. MJC
Special weather statement, Dec 31, 7:34 AM EST, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 734 AM EST SAT DEC 31 2011 MEZ023>028-NHZ013-014-311500- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH... TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...SALEM...DERRY... EXETER...PORTSMOUTH...HAMPTON 734 AM EST SAT DEC 31 2011 ...SLIPPERY TRAVEL CONTINUES ON THE COAST THIS MORNING... TEMPERATURES REMAIN BELOW FREEZING AT MOST COASTAL LOCATIONS AWAY FROM THE IMMEDIATE SHORELINE...AND AREAS OF FOG AND LIGHT SHOWERS CONTINUE. THIS COULD RESULT ICY CONDITIONS ON UNTREATED ROADWAYS. MOTORISTS SHOULD EXERCISE CAUTION IF TRAVELING THIS MORNING. TEMPERATURES ARE EXPECTED TO RISE ABOVE FREEZING BY 9 OR 10 AM.
Local storm report, Dec 31, 9:50 AM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
950 AM EST SAT DEC 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 AM FREEZING RAIN 4 E PARIS 44.25N 70.44W
12/31/2011 U0.00 INCH OXFORD ME TRAINED SPOTTER
26F FZRA JUST BEGAN
0703 AM FREEZING RAIN LANCASTER 44.49N 71.57W
12/31/2011 U0.00 INCH COOS NH CO-OP OBSERVER
27F FZRA BEGAN
0746 AM FREEZING RAIN GRANTHAM 43.49N 72.14W
12/31/2011 U0.00 INCH SULLIVAN NH DEPT OF HIGHWAYS
1-89 NB CLOSED AT GRANTHAM
0802 AM FREEZING RAIN NORTH ANSON 44.85N 69.90W
12/31/2011 U0.00 INCH SOMERSET ME CO-OP OBSERVER
27F FZRA
0803 AM FREEZING RAIN BINGHAM 45.06N 69.88W
12/31/2011 U0.00 INCH SOMERSET ME DEPT OF HIGHWAYS
RT 16 ICE COATED
0805 AM FREEZING RAIN FARMINGTON 44.67N 70.15W
12/31/2011 U0.00 INCH FRANKLIN ME CO-OP OBSERVER
26F FZRA ICE AMOUNT UNKNOWN
&&
EVENT NUMBER GYX1100465 GYX1100466 GYX1100467 GYX1100468 GYX1100469
GYX1100470
MCNearby
Small Craft Advisories in Maine, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.